I stopped taking Phentermine and in less then 2 weeks i gain 11lbs and my stomach is getten more painful as the weeks go and i told them about this and i'm not getten anywhere. my stomach is swelled and sore i'm worried about my Heart and my Thriod. i understand i shouldn't have been given these pills with my High pb and bad Thyriod cause the same day my thyriod pill was moved to a higher dose to help me lose the weight along with taking this diet pill. Please any one i need help.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2011 • 1 answer
What is considered an empty stomach? I am taking Phentermine 37.5 once a day in the morning...HELP!?
Posted 16 Apr 2012 • 2 answers
Posted 12 Apr 2013 • 2 answers
Posted 18 Jul 2013 • 1 answer
Phentermine - Why do my eyes hurt ? Could it be from the pills ? And does the upset stomach go away?
Posted 16 Oct 2017 • 1 answer